Alert archive / Ohio / Flash Flood Warnings in 2014

Flash Flood Warning 11, NWS Wilmington, OH

June 19, 2014Darke County, Preble County, Ohio; Wayne County, Indiana

NWS Wilmington, OH issued this flash flood warning at Jun 19, 2014, 2:46 PM EDT for Darke County, Preble County, Ohio; Wayne County, Indiana. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2014, 2:46 PM EDT (18:46 UTC)
Expired
Jun 19, 2014, 8:45 PM EDT
In force
6 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Wayne County, IN, Darke County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:22 PM EDTHEAVY RAIN 1.25Eaton, OHWITHIN THE LAST HOUR
Jun 19, 3:30 PM EDTFLASH FLOODEaton, OHVINE STREET
Jun 19, 3:45 PM EDTFLASH FLOOD2 E Eaton, OHMULTIPLE REPORTS OF HIGH WATER OVER ROADWAYS. THIS INCLUDES ROUTE 35 IN THE AREA OF QUAKER TRACE ROAD. IN ADDITION HIGH WATER WAS REPORTED IN NEW PARIS. HIGH WATER WAS ALSO REPORTED ON 127 AND ON 726.
Jun 19, 4:00 PM EDTHEAVY RAIN 21 S Eaton, OHSTORM TOTAL RAINFALL FROM 215 PM TO 400 PM. RECORDED AT THE EATON NWS LARC STATION.
Jun 19, 4:40 PM EDTHEAVY RAIN 1.461 Nne Eaton, OHSTORM TOTAL RAINFALL FROM 255 PM TO 440 PM.
Jun 19, 4:57 PM EDTHEAVY RAIN 22 Ese Eaton, OHSTORM TOTAL RAINFALL FROM 254 PM TO 457 PM.
Jun 19, 5:00 PM EDTFLASH FLOODWest Alexandria, OHRUSHING STREAM INUNDATED ROADWAY
Jun 19, 5:25 PM EDTFLASH FLOOD5 Ese Fountain City, INSTATE ROUTE 227 CLOSED DUE TO HIGH RUSHING WATER BETWEEN WHITEWATER RD AND WALLACE RD. HIGH WATER ALSO REPORTED ACROSS MUCH OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WGUS51 KILN 191846
FFWILN
INC177-OHC037-135-192145-
/O.NEW.KILN.FF.W.0011.140619T1846Z-140619T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
246 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WAYNE COUNTY IN EAST CENTRAL INDIANA...
  SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
  PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 545 PM EDT.

* AT 242 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
  HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER
  1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL 
  CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...EATON...
  RICHMOND...CENTERVILLE...FOUNTAIN CITY...HAGERSTOWN...LEWISBURG AND
  NEW PARIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4001 8496 3991 8449 3959 8449 3991 8521
      4000 8521

$$
3 follow-up statements
473 
WGUS51 KILN 192107
FFWILN
INC177-OHC037-135-200045-
/O.EXT.KILN.FF.W.0011.000000T0000Z-140620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  WAYNE COUNTY IN EAST CENTRAL INDIANA...
  SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
  PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 845 PM EDT.

* AT 504 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN   
HAVE ALREADY FALLEN. ALTHOUGH RAINFALL IS DECREASING RUNOFF FROM THE 
EARLIER EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...EATON...
  RICHMOND...CENTERVILLE...FOUNTAIN CITY...HAGERSTOWN...LEWISBURG AND
  NEW PARIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4001 8496 3991 8449 3959 8449 3991 8521
      4000 8521

$$
787 
WGUS71 KILN 192242
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT THU JUN 19 2014

INC177-OHC037-135-200045-
/O.CON.KILN.FF.W.0011.000000T0000Z-140620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IN-DARKE OH-PREBLE OH-
642 PM EDT THU JUN 19 2014

...FLASH FLOOD WARNING CONTINUES FOR PREBLE...SOUTHWESTERN DARKE AND
WAYNE COUNTIES UNTIL 845 PM EDT...

AT 634 PM EDT...HEAVY RAIN HAD ENDED ACROSS THE WARNED AREA.  AROUND 
TWO INCHES OF RAIN HAS OCCURRED.  FLASH FLOODING WAS REPORTED 
EARLIER IN WEST ALEXANDRIA IN PREBLE COUNTY AND ALSO IN SEVERAL 
LOCATIONS IN WAYNE COUNTY INDIANA.  ALTHOUGH THE HEAVY RAINFALL HAS 
ENDED FLASH FLOODING IS STILL POSSIBLE.

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...EATON...
RICHMOND...CENTERVILLE...FOUNTAIN CITY...HAGERSTOWN...LEWISBURG AND
NEW PARIS.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...CASTINE...
ECONOMY...ELDORADO...FRANKLIN...GRATIS...GREENS FORK...INTERSTATE 70
AT EXIT 145 AND INTERSTATE 70 AT US ROUTE 127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4001 8496 3991 8449 3959 8449 3991 8521
      4000 8521

$$
320 
WGUS71 KILN 200036
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
836 PM EDT THU JUN 19 2014

INC177-OHC037-135-200045-
/O.EXP.KILN.FF.W.0011.000000T0000Z-140620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IN-DARKE OH-PREBLE OH-
836 PM EDT THU JUN 19 2014

...THE FLASH FLOOD WARNING FOR PREBLE...SOUTHWESTERN DARKE AND WAYNE
COUNTIES WILL EXPIRE AT 845 PM EDT...

THE THREAT FOR HEAVY RAIN HAS ENDED FOR THE EVENING...AND HIGH WATER 
FROM EARLIER RAINFALL HAS RECEDED.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 4001 8496 3991 8449 3959 8449 3991 8521
      4000 8521

$$

HATZOS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:02 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 19, 2:02 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
202 PM EDT THU JUN 19 2014

.SYNOPSIS...
A SLOW MOVING FRONTAL BOUNDARY INTERACTING WITH A VERY MOIST AND
UNSTABLE AIRMASS WILL BRING THE LIKELIHOOD FOR SHOWERS AND
THUNDERSTORMS TODAY THROUGH FRIDAY. DRIER WEATHER IS EXPECTED FOR
SATURDAY AND SUNDAY WHEN SURFACE HIGH PRESSURE IS FORECAST TO
TRAVEL ACROSS THE GREAT LAKES AND OHIO VALLEY ON A NORTHWEST FLOW
ALOFT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOME SCATTERED CONVECTION CONTINUES TO DROP SOUTHEAST THROUGH THE
WHITEWATER AND MIAMI VALLEYS. SFC BOUNDARY THAT THE CONVECTION IS
ASSOCIATED WITH IS FORECAST TO CONTINUE TO SAG SOUTH TODAY TO
NEAR THE OHIO RIVER. ACTIVITY SHOULD BECOME MORE NUMEROUS IN THE
SOUTH THIS AFTERNOON...WITH THE NORTHEAST DRYING OUT. ADJUSTED
POPS ACCORDINGLY.

TEMPERATURES WILL BE SOMEWHAT COOLER TODAY DUE TO CLOUD COVER AND
PRECIPITATION...WITH HIGHS FORECAST TO BE IN THE 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
WITH THE FRONT NEAR THE OHIO RIVER...THE CHANCE OF THUNDERSTORMS
WILL PERSIST TONIGHT...MAINLY IN SOUTHERN COUNTIES. EXPECT
NUMEROUS THUNDERSTORMS FRIDAY WHEN CONVECTION WILL BE ENHANCED
BY A STRONG SHORT WAVE TRAVELING ALONG THE FRONT...COINCIDING WITH
DAYTIME HEATING AND INSTABILITY.

A DRIER PATTERN WILL BEGIN ON SATURDAY WHEN A RIDGE OF HIGH
PRESSURE IS FORECAST TO BUILD IN ON A NORTHWEST FLOW ALOFT.
HOWEVER...THERE WILL STILL BE A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP IN RESIDUAL MOISTURE AND
INSTABILITY...MAINLY OVER SOUTHEASTERN LOCATIONS.

LOOK FOR NEAR NORMAL HIGHS IN THE 80S BOTH FRIDAY AND SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE PATTERN THROUGH THE EXTENDED FORECAST PERIOD WILL BE
CHARACTERIZED BY WEAK RIDGING OVER THE SOUTH CENTRAL
STATES...GRADUALLY FLATTENING BY EARLY NEXT WEEK. THE OHIO VALLEY
WILL BE ON THE NORTHERN PERIPHERY OF THIS RIDGE...WITH A GENERALLY
ILL-DEFINED SURFACE PRESSURE PATTERN UNDERNEATH. BY THE MIDDLE OF
THE WEEK...12Z MODEL RUNS SUGGEST THAT A SHORTWAVE TROUGH WILL BE
MOVING ACROSS THE REGION IN THE GENERALLY ZONAL FLOW.

THE AIR MASS IS NOT EXPECTED TO CHANGE VERY MARKEDLY...LEADING TO
SIMILAR MAX AND MIN TEMPERATURES THROUGH THE PERIOD. THE MOIST AND
UNSTABLE CONDITIONS WILL ALSO LEAD TO CONTINUED CHANCES FOR
(GENERALLY DIURNAL) SHOWERS AND THUNDERSTORMS. THOUGH LOW OVER THE
WEEKEND (WITH THE ECMWF SUGGESTING DRY CONDITIONS)...THESE CHANCES
ARE EXPECTED TO INCREASE GOING INTO THE NEW WEEK...AS THE PATTERN
SHIFTS JUST ENOUGH THAT DISTURBANCES IN THE FLATTENING MID-LEVEL
FLOW WILL BE CAPABLE OF MOVING THROUGH THE AREA. THOUGH THE 12Z RUNS
DO SHOW SUCH A DISTURBANCE FOR WEDNESDAY IN THE GENERAL AREA...THIS
FEATURE IS NOT YET BEING MODELED CONSISTENTLY. HOWEVER...IT CAN BE
VIEWED AS AN EXAMPLE SCENARIO FOR THE POTENTIAL OF ORGANIZED
CONVECTION AT SOME POINT LATE IN THE FORECAST PERIOD.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
CONVECTION IS BEGINNING TO FIRE AGAIN AS THE CONVECTIVE
TEMPERATURE IS REACHED. BEST COVERAGE WILL BE AROUND THE SLOW
MOVING SFC BOUNDARY IN SRN OHIO. SCT TSTM WILL AFFECT THE SRN/WRN
TAFS THROUGH THE AFTN HOURS.

ACTIVITY BEGINS TO SETTLE DOWN AROUND 00Z...BUT THERE COULD BE
LINGERING CONVECTION OVERNIGHT. MOISTURE LOW LEVELS AND LIGHT
WINDS WILL ALLOW FOR MAINLY MVFR FOG DEVELOPMENT LATER TONIGHT.

SFC LOW WILL PUSH EAST INTO THE REGION ON FRIDAY...MOVING THE FRONT
BACK NE. ADDITIONAL THUNDERSTORMS WILL DEVELOP ON THE DAY FRIDAY.

OUTLOOK...THUNDERSTORMS LIKELY FRIDAY AFTERNOON AND AGAIN ON TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...HATZOS
AVIATION...SITES
Hazardous weather outlook, Jun 19, 6:26 AM EDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
626 AM EDT THU JUN 19 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-201030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
626 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS THUNDERSTORMS WILL DEVELOP TODAY IN A VERY MOIST AND
UNSTABLE AIRMASS ASSOCIATED WITH A SLOW MOVING FRONT. THOUGH THE
CHANCE FOR SEVERE THUNDERSTORMS IS LOW...LOCALIZED FLOODING WILL
BE POSSIBLE DUE TO TRAINING OF THUNDERSTORMS IN THE VICINITY OF
THE FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WAVE OF LOW PRESSURE TRAVELING ALONG A NEARLY STATIONARY FRONT
WILL PRODUCE NUMEROUS THUNDERSTORMS ON FRIDAY. SOME OF THE
THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 19, 9:50 AM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
950 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HAIL             6 WSW MINSTER           40.37N 84.48W
06/18/2014  E1.50 INCH       MERCER             OH   PUBLIC

            QUARTER TO PING PONG BALL SIZE HAIL. TIME ESTIMATED FROM
            RADAR.

&&

KURZ
Local storm report, Jun 19, 10:06 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       PIQUA                   40.15N 84.25W
06/19/2014  M3.40 INCH       MIAMI              OH   CO-OP OBSERVER

            24 HOUR TOTAL FROM MIAMI CONSERVANCY DISTRICT OBSERVER

0800 AM     HEAVY RAIN       LOCKINGTON              40.21N 84.24W
06/19/2014  M2.90 INCH       SHELBY             OH   CO-OP OBSERVER

            24 HOUR OBSERVED RAINFALL FROM MIAMI CONSERVANCY DISTRICT
            OBSERVER.

&&

JDR
Local storm report, Jun 19, 10:51 AM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     1 N WAYNESVILLE         39.54N 84.09W
06/19/2014                   WARREN             OH   NWS STORM SURVEY

            SURVEY CONFIRMS MICROBURST WIND DAMAGE TO NUMEROUS TREES
            AND POWER POLES IN THE AREA

&&

BINAU
Local storm report, Jun 19, 12:49 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND DMG     3 SSW ENGLEWOOD         39.82N 84.32W
06/18/2014                   MONTGOMERY         OH   PUBLIC

            ONE TREE DOWN NEAR INTERSECTION OF SHILOH SPRINGS RD AND
            SYCAMORE WOODS BLVD. TIME ESTIMATED FROM RADAR.

0753 PM     TSTM WND DMG     2 SW DOWNTOWN DAYTON    39.74N 84.22W
06/18/2014                   MONTGOMERY         OH   BROADCAST MEDIA

            ONE TREE DOWN AT WEAVER ST AND PAUL LAURENCE DUNBAR ST.
            TIME ESTIMATED FROM RADAR.

0754 PM     TSTM WND DMG     2 SSW DOWNTOWN DAYTON   39.74N 84.21W
06/18/2014                   MONTGOMERY         OH   BROADCAST MEDIA

            TREE FELL ON HOUSE IN 500 BLOCK OF CAMPBELL ST. TIME
            ESTIMATED FROM RADAR.

0755 PM     TSTM WND DMG     6 W BEAVERCREEK         39.72N 84.17W
06/18/2014                   MONTGOMERY         OH   PUBLIC

            ONE TREE DOWN ON HATHAWAY RD. TIME ESTIMATED FROM RADAR.

0224 AM     TSTM WND DMG     ESE WESTERVILLE         40.12N 82.91W
06/19/2014                   FRANKLIN           OH   PUBLIC

            ONE LARGE TREE DOWN NEAR INTERSECTION OF WALNUT ST AND
            APACHE ST. TIME ESTIMATED FROM RADAR.

0248 AM     TSTM WND DMG     1 ENE GAHANNA           40.03N 82.86W
06/19/2014                   FRANKLIN           OH   PUBLIC

            ONE LARGE TREE DOWN ON CLOTTS RD. TIME ESTIMATED FROM
            RADAR.

&&

KURZ
Local storm report, Jun 19, 1:43 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     TSTM WND DMG     DE GRAFF                40.31N 83.91W
06/19/2014                   LOGAN              OH   PUBLIC

            MULTIPLE TREES DOWN...INCLUDING ONE LARGE LIMB ON A
            HOUSE. TIME ESTIMATED FROM RADAR.

&&

KURZ
Special weather statement, Jun 19, 2:10 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT THU JUN 19 2014

INZ050-OHZ042-060-191845-
WAYNE IN-DARKE OH-PREBLE OH-
210 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND NORTHEASTERN WAYNE COUNTIES THROUGH 245 PM
EDT...

AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN
CITY...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS AND ARCANUM.

ALSO...BETHEL...WHITEWATER...HOLLANSBURG...MIDDLEBORO...NEW HOPE...
OKLAHOMA...WEST MANCHESTER...NEW MADISON...ITHACA AND ELDORADO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4001 8501 4001 8483 4005 8481 3999 8452
      3976 8463 3992 8506

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:08 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Warren37 min
Jun 18, 8:40 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 3 more35 min
Jun 18, 9:07 PM EDTSpecial Weather StatementILNBrown, Clermont23 min
Jun 18, 9:09 PM EDTSpecial Weather StatementILNAdams, Highland, Pike, Ross, Scioto36 min
Jun 18, 9:28 PM EDTSpecial Weather StatementILNFairfield, Hocking32 min
Jun 18, 9:41 PM EDTSpecial Weather StatementILNPike, Scioto34 min
Jun 18, 10:34 PM EDTSpecial Weather StatementILNDarke26 min
Jun 18, 10:56 PM EDTSpecial Weather StatementILNDarke, Miami34 min
Jun 18, 11:24 PM EDTSpecial Weather StatementILNDarke36 min
Jun 19, 12:07 AM EDTSpecial Weather StatementILNMercer38 min
Jun 19, 12:48 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Logan, Mercer, Shelby3 hr
Jun 19, 1:31 AM EDTSpecial Weather StatementILNChampaign, Shelby44 min
Jun 19, 1:33 AM EDTSpecial Weather StatementILNFranklin27 min
Jun 19, 1:39 AM EDTSpecial Weather StatementILNDelaware, Union36 min
Jun 19, 1:43 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby47 min
Jun 19, 1:58 AM EDTSevere Thunderstorm WarningILNDelaware47 min
Jun 19, 1:59 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Franklin, Hardin, Licking and 6 more6 hr
Jun 19, 2:10 AM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union50 min
Jun 19, 2:26 AM EDTAreal Flood AdvisoryILNFairfield, Licking6 hr
Jun 19, 2:29 AM EDTSevere Thunderstorm WarningILNClark, Franklin, Madison, Pickaway46 min
Jun 19, 2:38 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking52 min
Jun 19, 3:16 AM EDTSpecial Weather StatementILNFairfield29 min
Jun 19, 5:17 AM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby5 hr
Jun 19, 5:38 AM EDTSpecial Weather StatementILNDarke37 min
Jun 19, 8:05 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby3 hr
Jun 19, 8:13 AM EDTSpecial Weather StatementILNPreble32 min
Jun 19, 9:45 AM EDTSpecial Weather StatementILNPreble30 min
Jun 19, 10:41 AM EDTAreal Flood AdvisoryILNDarke3 hr
Jun 19, 2:33 PM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
Jun 19, 2:53 PM EDTFlash Flood WatchILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more6 hr
Jun 19, 3:14 PM EDTSpecial Weather StatementILNPreble31 min
Jun 19, 3:18 PM EDTSevere Thunderstorm WarningILNPreble27 min
Jun 19, 3:27 PM EDTAreal Flood AdvisoryILNMontgomery3 hr
Jun 19, 3:46 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike29 min
Jun 19, 4:06 PM EDTSpecial Weather StatementILNWarren24 min
Jun 19, 4:10 PM EDTSevere Thunderstorm WarningILNHighland35 min
Jun 19, 4:14 PM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Jun 19, 4:18 PM EDTAreal Flood AdvisoryILNHighland4 hr
Jun 19, 4:30 PM EDTSpecial Weather StatementILNClermont30 min
Jun 19, 4:44 PM EDTSpecial Weather StatementILNHighland31 min
Jun 19, 4:57 PM EDTSpecial Weather StatementILNScioto33 min
Jun 19, 5:08 PM EDTSpecial Weather StatementILNButler37 min
Jun 19, 5:13 PM EDTSpecial Weather StatementILNBrown32 min
Jun 19, 5:18 PM EDTAreal Flood AdvisoryILNButler4 hr
Jun 19, 5:34 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton4 hr
Jun 19, 5:37 PM EDTSpecial Weather StatementILNHamilton23 min
Jun 19, 5:44 PM EDTSpecial Weather StatementILNBrown31 min
Jun 19, 5:57 PM EDTSpecial Weather StatementILNHamilton33 min
Jun 19, 5:59 PM EDTSpecial Weather StatementILNScioto31 min
Jun 19, 6:24 PM EDTSpecial Weather StatementILNHamilton36 min
Jun 19, 6:32 PM EDTAreal Flood AdvisoryILNHamilton73 min
Jun 19, 9:25 AM EDTAreal Flood AdvisoryILNWayne3 hr
Jun 19, 2:10 PM EDTSpecial Weather StatementILNWayne35 min
Jun 19, 4:10 PM EDTSpecial Weather StatementILNFayette35 min
Jun 19, 4:17 PM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne43 min
Jun 19, 4:32 PM EDTAreal Flood AdvisoryILNFayette, Union, Wayne4 hr
Jun 19, 4:57 PM EDTFlash Flood WarningILNFayette, Union, Wayne4 hr

Nearby

Flash Flood Warnings in Ohio, 2014Flash Flood Warnings in Indiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.